# SDR CALA2023021000379

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 32,843 hours, 3,116 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Part number: NA
- Condition: Inoperative
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG OIL QTY DECREASING AT A RATE OF 1 QT / 20 MINUTES TUBE. REMOVED AND REPLACED MAIN FUEL PUMP AND VSFG CARBON SEAL. MAIN FUEL PUMP AND VFSG LEAK AND OPS CHECKED NORMAL. PER LOG PAGE PERFORMED TEST 6 AND TEST 4. NO VISABLE LEAKS IN DRAINS AFTER RUNS.
